# SDR HNAA0500073

- Difficulty date: August 1, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 34,412 hours, 38,039 cycles
- Engine: Pwa PW120
- Engine time: 31,949 hours, 35,451 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Garlock Seal
- Part number: 3022375
- Condition: Leaking
- Location: Zone 400
- Part time: 34,412 hours, 38,039 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

MASTER WARNING LIGHT AND NR 2 ENGINE OIL PRESSURE WARNING LIGHT FLICKERED ONCE EVERY 35 SECONDS TO A MINUTE.  OIL PRESSURE FLUCTUATED BETWEEN 40 AND 55 PSI.  PERFORMED ABNORMAL CHECKLIST.  WITH P/L AT F/I AND C/L AT MIN OIL PRESSURE STABILIZED AT 55 PSI.  REMOVED STARTER/GEN.  REMOVED AND REPLACED GARLOCK SEAL AND O-RING ON CARRIER.  INSTALLED GENERATOR RAN A/C OPS AND LEAK CHECK GOOD.
